To quote my Novorapid notes, "This medecine helps most people for whom it is prescribed, but it may have unwanted side effects in a few people". (It was sitting in front of me when I read your post ) As generic as that sounds, it seems pretty apt to me to describe what can happen with insulins.
If you search in the type 1 forum long enough, you'll find the odd person cropping up who identifies side effects with an insulin.
The following is my experience and opinion only and of course not medical advice. In the first instance you really should discuss this with your doctor.
I have had demonstrable side effects to a number of insulins. Humalog gave me nausia on a daily basis for the 2-3 weeks I tried it. Apridra for a few days made me feel hots flushes, you could almost call them headaches (I could expect this may die down as the body adjusts, not sure).
Lantus gave me all sorts of effects towards feeling fatigued. drained, and even emotionally affected (this in itself appears to be a "shared" by a number of people - slightly controversially - I can certainly speak for myself, it was extremely clear to me).
In the case of Lantus apparently causing such effects, I have no lead or idea why. Again I want to stress it seems to affect just a proportion of people. In the case of Humalog or others having shall we say "small" effects like headaches, a theory is a mild intolerance or allergy to one of the additives to the specific insulin. I am lucky that Novalog does not have any side effects for me.
If you feel it's the Humalog, you do have one very easy way to side step it and try a very close alternative: Novalog. You mention it in your sig. Have you been on it, did it have the same effect? If you switch between the two for some reason, I can recommend from personal experience to try abstaining. My body at least, needs a few days to acclimatise to the particular insulin, and it's impossible to know what is doing what in the case of side effects.